# SDR QXEA200800106

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - MAIN CABIN DOOR THRESHOLD HAS LIGHT CORROSION AT 5 EA NUTPLATES.  MAINTENANCE REMOVED MCD THRESHOLD AND NUTPLATES.  REMOVED LIGHT SURFACE CORROSION FROM LOWER SILL PLATE AND INSPECTED, BLENDED AREA REMAINED WITHIN LIMITS WITH NO CRACKS NOTED.  INSTALLED NEW NUTPLATES.
